MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 29MM HALF POR; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 29MM HALF POR; KNEE TIBIAL TRAY ACCESSORY
Model Number 1511-11-101
Medical Device Problem Codes Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the femoral and tibia sleeves at the bone to implant interface.Depuy cement was used.The surgeon performed one stage revision as patient aspiration grew out (b)(6).All components removed and replaced.Cement was owned by hospital so no information was available in our records.Doi: (b)(6) 2020, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: h6 (patient).Corrected: b1, b2, g1, h6 (device).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATUN TIB SLV M/L 29MM HALF POR
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10522683
Report Number1818910-2020-19893
Device Sequence Number14232728
Product Code NJL
UDI-Device Identifier10603295419624
UDI-Public10603295419624
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1511-11-101
Device Catalogue Number151111101
Device Lot NumberJ6780G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer08/27/2020
10/14/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date09/16/2020
10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XXSM 14MM; ATUN TIB SLV M/L 29MM HALF POR; ATUNE PRESSFIT STR STEM16X60MM; ATUNE REV RP TIB BASE SZ 4 CEM; CONTROL CABLE W/CABLE SLEEVE; DEPUY CEMENT; LPS DISTAL FEM COMP XXSM LT; LPS FEM TO SLEEVE ADAPTER +10; PFC*SIGMA/OV/DOME PAT 3PEG,38; UNIVERSAL FEM SLV FUL POR 40MM; UNIVERSAL STEM 75X18MM FLUTED; ATTUNE REV LPS INSRT XXSM 14 MM; ATUN TIB SLV M/L 29 MM HALF POR; ATUNE PRESSFIT STR STEM16X60 MM; ATUNE REV RP TIB BASE SZ 4 CEM; CONTROL CABLE W/CABLE SLEEVE; DEPUY CEMENT; LPS DISTAL FEM COMP XXSM LT; LPS FEM TO SLEEVE ADAPTER +10; PFC*SIGMA/OV/DOME PAT 3PEG,38; UNIVERSAL FEM SLV FUL POR 40 MM; UNIVERSAL STEM 75X18 MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight92